Journal Paper

Paper Information

Journal: HEPATITIS MONTHLY | Year:0 | Volume:11 | Issue:1 (30) | Start Page:37 | End Page:39

video

sound

Persian Version

View:

25,252

Download:

49,002

Cites:

Information Journal Paper

Title

INTERFERON ALPHA AND PANCYTOPENIA IN A THALASSEMIC PATIENT WHO TREATING FOR HCV; CAUSE OF DEATH

Pages

 Start Page 37 | End Page 39

Keywords

Abstract

 Thalassemic patients are at high risk for developing hepatitis C virus (HCV) infection. INTERFERONs (alpha, peg) are the TREATMENT of choice for treating HCV infection. Pancytopenia though is an uncommon side effect of INTERFERON therapy, may occur in thalassemics for the nature of the disease. Herein, we report an HCV-infected 23-year-old man with THALASSEMIA intermedia referred to our clinic with pancytopenia following INTERFERON therapy (alpha INTERFERON, 3 injection / wk ; no Ribaverin). The drug was discontinued, but his condition got worse over time and he did not response to any supportive TREATMENT such as Oxymethalone and GSCF and he died 17 months after his first presentation with the picture of pancytopenia and septicemia. Although pancytopenia is a rare side effect in non-thalassemic patients treated with INTERFERON, in thalassemics, it is more frequent.

Cites

  • No record.
  • References

  • No record.
  • Related Journal Papers

  • No record.
  • Related Seminar Papers

  • No record.
  • Related Plans

  • No record.





  • Advertising

    مرکز اطلاعات علمی SID
    مرکز اطلاعات علمی SID
    مرکز اطلاعات علمی SID
    مرکز اطلاعات علمی SID
    مرکز اطلاعات علمی SID
    مرکز اطلاعات علمی SID
    مرکز اطلاعات علمی SID
    مرکز اطلاعات علمی SID